# SDR SWAA2014010723787

- Difficulty date: December 28, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 20,649 hours, 12,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
